Ultram will react with several of the meds you are taking. I have that problem with it. Even taking just Ultram alone, more than 2 or 3 50mg pills a day can sometimes give me muscle twitches = clonus spasms. They can feel like restless legs. It's a warning for me because if I ignore it or don't particularly notice, I can go on to have full-blown serotonin syndrome with spiking temperature and more, like when I took Flexeril on the same day, even though it was 12 hours apart.
Try to keep on hand at least a few pills of diazepam or one of the other benzos. It grabs onto the same receptors as the tramadol. I used it a couple of times to stop serotonin syndrome and also just to stop the twitches. Of course check with a knowledgable doctor!! But you will probably have to find a citation on the web to take with you. One is at http://www.articlesbase.com/alternative-medicine-articles/serotonin-syndrome-information-311515.html. There are better ones.
And of course stop taking whatever it was that gave you the problem in the first place - after calling your doctor. Usually just cutting back makes the problem go away.